# SDR UPS08152281

- Difficulty date: May 16, 2008
- Submitted: May 23, 2008
- Operation: Air carrier
- Aircraft: N128UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0812
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Seal
- Condition: Damaged
- Location: Fwd Cargo Door
- Stage of operation: NR
- How discovered: O
- Nature of condition: E
- Precautionary procedure: A

## Discrepancy

INSPECTION TYPE:N/A DIVERSION - DIVERTED TO OMA FOR AN UNIDENTIFIED AIRFRAME VIBRATION AND AUDIBLE HUM.  THE VIBRATION BEGAN CHANGING AND CAUSED CONCERN SO THE CREW DIVERTED.  ACCOMPLISHED SPLICE REPAIR REF 52-30-18-08 OF FWD CARGO AFT DOOR SEAL.  CURE CHECK AND LEAK CHECKS PER MM 52-39-18 AND 05-53-00-00.  NO LEAKS.  OK TO CONTINUE.
